# SDR AALA202110143526

- Difficulty date: October 11, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 80,585 hours, 10,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ESCAPE PATH LIGHTS EXIT LIGHTS ON LEFT ON RIGHT SEATS ARE INOPERATIVE FROM ROWS 26 ON BACK. REPLACED AND SATISFACTORY TEST PORWER SUPPLY M33401 ABOVE DOOR 3 AS REF-B777 WDM 33-51-58 AND B777 AMM 33-51-06-960-803.
